RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 2, Pages 313–317 (Mi mz11214)  

Brief Communications

Blow-Up of Positive Solutions of a Second-Order Semilinear Elliptic Equation with Lower Derivatives and with Singular Potential

Sh. G. Bagyrovab, K. A. Gulievaa

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Keywords: semilinear elliptic equation, global solution, critical exponent, method of test functions.

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft 436 RUS 113/572
This work was supported by the DFG-Russian Academy of Sciences Foundation under grant 436 RUS 113/572.


DOI: https://doi.org/10.4213/mzm11214

Full text: PDF file (389 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:2, 374–378

Bibliographic databases:

Received: 30.03.2016

Citation: Sh. G. Bagyrov, K. A. Gulieva, “Blow-Up of Positive Solutions of a Second-Order Semilinear Elliptic Equation with Lower Derivatives and with Singular Potential”, Mat. Zametki, 101:2 (2017), 313–317; Math. Notes, 101:2 (2017), 374–378

Citation in format AMSBIB
\Bibitem{BagGul17}
\by Sh.~G.~Bagyrov, K.~A.~Gulieva
\paper Blow-Up of Positive Solutions of a Second-Order Semilinear Elliptic Equation with Lower Derivatives and with Singular Potential
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 2
\pages 313--317
\mathnet{http://mi.mathnet.ru/mz11214}
\crossref{https://doi.org/10.4213/mzm11214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608027}
\elib{http://elibrary.ru/item.asp?id=28172150}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 374--378
\crossref{https://doi.org/10.1134/S0001434617010400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700040}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015645868}


Linking options:
  • http://mi.mathnet.ru/eng/mz11214
  • https://doi.org/10.4213/mzm11214
  • http://mi.mathnet.ru/eng/mz/v101/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    References:43
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020